Vol. 302, No. 2, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The topological biquandle of a link

Eva Horvat

Vol. 302 (2019), No. 2, 627–644
Abstract

To every oriented link L, we associate a topologically defined biquandle ̂L, which we call the topological biquandle of L. The construction of ̂L is similar to the topological description of the fundamental quandle given by Matveev. We find a presentation of the topological biquandle and explain how it is related to the fundamental biquandle of the link.

Keywords
biquandle, quandle, fundamental biquandle, topological biquandle
Mathematical Subject Classification 2010
Primary: 57M25
Secondary: 57M05
Milestones
Received: 9 April 2018
Revised: 18 March 2019
Accepted: 20 March 2019
Published: 27 November 2019
Authors
Eva Horvat
Faculty of Education
University of Ljubljana
Slovenia